# SDR F3LA200200349

- Difficulty date: September 29, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,511 hours, 31,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Bs470, Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C 2 CHECK, CORROSION WAS FOUND ON THE SKIN AT BS 470, ON THE EXTERIOR, UNDER THE DME ANTENNAE.  REPAIR WAS PERFORMED IN ACCORDANCE WITH SRM 53-30-3, FIGURE 2
